# SDR GLBA2013021300175

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 40,945 hours, 48,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENTS EMERGENCY LIGHTS ON CAPS SIDE WILL NOT ILLUMINATE.  MX REPLACED THE BULB, OPS CHECKED GOOD.
